Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Cong, W., and J. G. Liu. “Uniform L∞ boundedness for a degenerate parabolic-parabolic Keller-Segel model.” Discrete and Continuous Dynamical Systems  Series B, vol. 22, no. 2, Mar. 2017, pp. 307–38. Scopus, doi:10.3934/dcdsb.2017015. Full Text

Liu, J. G., and J. Wang. “A generalized Sz. Nagy inequality in higher dimensions and the critical thin film equation.” Nonlinearity, vol. 30, no. 1, Jan. 2017, pp. 35–60. Scopus, doi:10.1088/0951-7715/30/1/35. Full Text

Degond, P., et al. “Continuum dynamics of the intention field under weakly cohesive social interaction.” Mathematical Models and Methods in Applied Sciences, vol. 27, no. 1, Jan. 2017, pp. 159–82. Scopus, doi:10.1142/S021820251740005X. Full Text

Liu, J. G., and R. Yang. “A random particle blob method for the keller-segel equation and convergence analysis.” Mathematics of Computation, vol. 86, no. 304, Jan. 2017, pp. 725–45. Scopus, doi:10.1090/mcom/3118. Full Text

Gao, Y., et al. “Weak solution of a continuum model for vicinal surface in the attachment-detachment-limited regime.” Siam Journal on Mathematical Analysis, vol. 49, no. 3, Jan. 2017, pp. 1705–31. Scopus, doi:10.1137/16M1094543. Full Text Open Access Copy

Gao, Y., and J. G. Liu. “Global convergence of a sticky particle method for the modified Camassa-Holm equation.” Siam Journal on Mathematical Analysis, vol. 49, no. 2, Jan. 2017, pp. 1267–94. Scopus, doi:10.1137/16M1102069. Full Text

Degond, P., et al. “Meanfield games and model predictive control.” Communications in Mathematical Sciences, vol. 15, no. 5, Jan. 2017, pp. 1403–22. Scopus, doi:10.4310/CMS.2017.v15.n5.a9. Full Text

Huang, H., and J. G. Liu. “Error estimate of a random particle blob method for the Keller-Segel equation.” Mathematics of Computation, vol. 86, no. 308, Jan. 2017, pp. 2719–44. Scopus, doi:10.1090/mcom/3174. Full Text

Liu, J. G., and X. Xu. “Analytical validation of a continuum model for the evolution of a crystal surface in multiple space dimensions.” Siam Journal on Mathematical Analysis, vol. 49, no. 3, Jan. 2017, pp. 2220–45. Scopus, doi:10.1137/16M1098474. Full Text

Huang, H., and J. G. Liu. “Discrete-in-time random particle blob method for the Keller-Segel equation and convergence analysis.” Communications in Mathematical Sciences, vol. 15, no. 7, Jan. 2017, pp. 1821–42. Scopus, doi:10.4310/CMS.2017.v15.n7.a2. Full Text

Pages